American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A49) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[2] J.-F. Dat. Une preuve courte du principe de Selberg pour un groupe $p$-adique. Proc. Amer. Math. Soc. 129 (2001) 1213-1217. MR 1814155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Gubeladze. Toric degenerations and vector bundles. Proc. Amer. Math. Soc. 127 (1999) 3493-3494. MR 1622734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Baker. $K\sb 0$ of certain subdiagonal subalgebras of von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 13-19. MR 1093591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maurice Auslander and Idun Reiten. Grothendieck groups of algebras with nilpotent annihilators . Proc. Amer. Math. Soc. 103 (1988) 1022-1024. MR 954976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia